# SDR USAA970352

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Corroded
- Location: Bs 1500
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION BETWEEN NUT PLATE HOLES AT STATION 1500 STRINGER 26-27 ON FRAME ASSY.  INSTALLED REPAIR CHANNEL PER REPAIR DOCUMENT EA 60729.  (M)
